Format
Sort by

Send to

Choose Destination

Search results

Items: 6

1.

Cardiovascular outcomes in the African American Study of Kidney Disease and Hypertension (AASK) Trial.

Norris K, Bourgoigne J, Gassman J, Hebert L, Middleton J, Phillips RA, Randall O, Rostand S, Sherer S, Toto RD, Wright JT Jr, Wang X, Greene T, Appel LJ, Lewis J; AASK Study Group.

Am J Kidney Dis. 2006 Nov;48(5):739-51.

PMID:
17059993
2.

Lessons from the African-American Study of Kidney Disease and Hypertension: an update.

Toto RD.

Curr Hypertens Rep. 2006 Oct;8(5):409-12. Review.

PMID:
16965728
4.

Effect of blood pressure lowering and antihypertensive drug class on progression of hypertensive kidney disease: results from the AASK trial.

Wright JT Jr, Bakris G, Greene T, Agodoa LY, Appel LJ, Charleston J, Cheek D, Douglas-Baltimore JG, Gassman J, Glassock R, Hebert L, Jamerson K, Lewis J, Phillips RA, Toto RD, Middleton JP, Rostand SG; African American Study of Kidney Disease and Hypertension Study Group.

JAMA. 2002 Nov 20;288(19):2421-31. Erratum in: JAMA. 2006 Jun 21;295(23):2726.

PMID:
12435255
5.

The African American Study of Kidney Disease and Hypertension (AASK): new findings.

Sica DA, Douglas JG.

J Clin Hypertens (Greenwich). 2001 Jul-Aug;3(4):244-51.

6.

Effect of ramipril vs amlodipine on renal outcomes in hypertensive nephrosclerosis: a randomized controlled trial.

Agodoa LY, Appel L, Bakris GL, Beck G, Bourgoignie J, Briggs JP, Charleston J, Cheek D, Cleveland W, Douglas JG, Douglas M, Dowie D, Faulkner M, Gabriel A, Gassman J, Greene T, Hall Y, Hebert L, Hiremath L, Jamerson K, Johnson CJ, Kopple J, Kusek J, Lash J, Lea J, Lewis JB, Lipkowitz M, Massry S, Middleton J, Miller ER 3rd, Norris K, O'Connor D, Ojo A, Phillips RA, Pogue V, Rahman M, Randall OS, Rostand S, Schulman G, Smith W, Thornley-Brown D, Tisher CC, Toto RD, Wright JT Jr, Xu S; African American Study of Kidney Disease and Hypertension (AASK) Study Group.

JAMA. 2001 Jun 6;285(21):2719-28.

PMID:
11386927
Items per page

Supplemental Content

Loading ...
Write to the Help Desk